Research ArticleOpen accessIn the abstractDiffusion of Radioactive Materials in the AtmosphereAbdul-Wali Ajlouni, Manal Abdelsalam, Hussam Al-Rabai’ah, Abdullah M.S. AjlouniAmerican Journal of Environmental Sciences, Vol. 5, Issue 1 · 28 Feb 2009 · 7,697 accessesView PDFCite
120 articles for “Differential Equations”
Set a search alertResearch ArticleOpen accessIn the abstractComputer Model For Sieves' Vibrations Analysis, Using an Algorithm Based on the False-Position MethodDinu I. Stoicovici, Miorita Ungureanu, Nicu Ungureanu, Mihai BanicaAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,780 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractMAM-An Aquivalence-based Dynamic Mass Balance Model for the Fate of Non-Volatile Organic Chemicals in the Agricultural EnvironmentMohammad A. Batiha, Abdul Amir H. Kadhum, Abu Bakar Mohamad et al.American Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 8,122 accessesView PDFCite
Research ArticleOpen accessIn the abstractHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimization of Barbell Trajectory During The Snatch Lift Technique By Using Optimal Control TheoryShahram Lenjan Nejadian, Mostafa Rostami, Farzad TowhidkhahAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 7,716 accessesView PDFCite
Research ArticleOpen accessIn the abstractThree Dimensional Flow Analyses in a Diagonal Type MHD GeneratorTriwahju Hardianto, Nobuomi Sakamoto, Nob. HaradaAmerican Journal of Applied Sciences, Vol. 3, Issue 8 · 31 Aug 2006 · 6,917 accessesView PDFCite
Research ArticleOpen accessIn the abstractLeast Square Approximation by Linear Combination of Exponential FunctionsBahman Mehri, Dariush Shadman, Sadegh JokarJournal of Mathematics and Statistics, Vol. 2, Issue 2 · 30 Jun 2006 · 6,875 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Repairable System with N Failure Modes and K Standby Units Using Separation of Variable MethodKh. M. El-Said, N. A. AginaJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,107 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordThe Solution to Some Hypersingular Integral EquationsAlexander G. RammJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite